I have been taking 300mg for a week for depression and adhd. for the first few days i had lots of energy andmotvation. Now im back to being tired and not wanting to do anything. Will the energy and motivation come back?
I know you posted this 6 months ago, but hopefully you kept taking the Wellbutrin. I had the same experience. After the initial one week burst of energy, it takes another month or so and the energy/motivation returns, though not so noticeablely.
I stayed on Wellbutrin 300 mg for almost two years, then tapered off. After 8 months, I am feeling down again and trying Enlyte (Rx), hopefully it will work and I won't need Wellbutrin again.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jul 2013 • 2 answers
Updated 10 Aug 2016 • 4 answers
Updated 31 Mar 2016 • 1 answer
Updated 22 Aug 2018 • 5 answers
Updated 16 Feb 2017 • 1 answer